# SDR REXA2016102402088

- Difficulty date: October 24, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 20,055 hours, 12,746 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035657001
- Condition: Corroded
- Location: Bs 977-1000
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SUPPORT IS CORRODED FROM BS 977 TO 1000.  REPAIRED THE FLOOR SUPPORT IAW EA CRJ953-04915 REV B.
